# SDR SWAA2021071513281

- Difficulty date: September 1, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500I LATERAL FLOOR SUPPORT CORRODED FROM LBL 23 TO RBL 23 AT WL 157 / FWD PIT STA 500I LATERAL FLOOR SUPPORT CORROSION FROM LBL 23 - RBL 23 WL 157 FOUND TO BE 'OUT OF LIMITS' DUE TO NO PUBLISHED LIMITS. REPLACED FLOOR SUPPORT ANGLE WITH PN: 143A9485Y35 SI # 7530142 TAG # WN4267 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A9481 ID: 0017 REV: -
